# SDR FDEA202408101200

- Difficulty date: August 10, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: A5398038920401
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SHEAR WEB BROKEN AT FR77 -Y1920 REPLACED THE DAMAGE WEB WITH NEW ONE AT MAIN DECK FLOOR FR77 -Y1920. IAW A300-600F   SRM 51-72-10-001, PAGE.2& 51-40-21-001, PARA.6, PAGE7B-PAGE23. THIS REPAIR CLASSIFIED AS   MINOR PER GMM6-2-100.
